# SDR SWAA2017092516575

- Difficulty date: August 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-7
- Aircraft serial: 33008
- Aircraft time: 36,837 hours, 25,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A9481
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AFT CENTER FLOOR TO BULKHEAD SUPPORT ANGLE CORRODED BETWEEN LBL 21 TO RBL 21.  R&R SUPPORT IAW SRM AND DWG.
